Asymptotic distribution of eigenvalues of differential operators with variable coefficients
Doklady Akademii Nauk, Tome 206 (1972) no. 4, pp. 827-830
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_206_4_a13,
author = {V. N. Tulovskii},
title = {Asymptotic distribution of eigenvalues of differential operators with variable coefficients},
journal = {Doklady Akademii Nauk},
pages = {827--830},
year = {1972},
volume = {206},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_206_4_a13/}
}
V. N. Tulovskii. Asymptotic distribution of eigenvalues of differential operators with variable coefficients. Doklady Akademii Nauk, Tome 206 (1972) no. 4, pp. 827-830. http://geodesic.mathdoc.fr/item/DAN_1972_206_4_a13/